| Model Number |
N/A |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately fourteen months post implantation due to loosening of the femoral component.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
(b)(4).Medical product: tibia cemented 5 degree stemmed right size f item# 42532007502 lot# 65033312.Articular surface (mc) right 10 mm height item# 42522100810 lot# 64981191.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: component codes: mechanical (g04)- femur.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.